# SDR SWAA2023060546102

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 4 AT FWD GALLEY AREA 2023-299404<[01] REPLACED WEB - INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 344 TO BS 360 RBL 4 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV - SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV -  SEE INDIVIDUAL SING OFF BELOW.;[03] RII ITEM  REPLACED WEB - INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV -  SEE INDIVIDUAL SING OFF BELOW.
